# SDR SIMA201010901

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 25,423 hours, 24,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14541015401
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2826 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DOOR ROD ASSEMBLY BRACKET IAW EMB 145 AMM 52-18-01.  THE OPERATIONAL CHECK IAW EMB 145 AMM 52-18-00 WAS GOOD, NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
